default-icon
Susten tablet question
My doctor advised me to take Susten 200mg tablet for 10 days two times a day in my luteal phase. After 8 days of taking that tablet I am bleeding, does it confirm that I am not pregnant? Is it possible to bleed before stopping susten tab as it is progesterone pills. I still have two days tablet to finish 10 days, should I continue to have??
81 Views v

Answers (4)

Like the answers? Consult privately with the doctor of your choice

Take
Health Tips
Reach Practo profile for further assistance. Consultant Obstetrician and Gynaecologist.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +183
Consult with a doctor
Online now
Follow your treating doctor advice
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Plz repeat
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Ask your treating gynecologist as she knows your history
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.